# SDR RAIA201510100001

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 33,056 hours, 19,376 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR TO GROUND FAIL.  R & R NOSE WOW PROXIMITY SWITCH, ADJUSTED TARGET. OPS CHECK GOOD.
